# SDR USAA920080257

- Difficulty date: January 11, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - CRACKED FRAME, BS 500A, S8R - S9R.  REPAIRED FRAME, BS 500A, S8R - S9R IAW USAIRWAYS TYPICAL REPAIR 53-10-20E.
